# SDR QXEA9500200

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N469US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11096
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Handle
- Part number: A76209405
- Condition: Lack Of Lube
- Location: Cockpit
- Component: Fokker
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LANDING GEAR HANDLE STICKS IN THE DOWN POSITION.  HANDLE CAN BE MOVED UP WITH SLIGHT FORCE.  GEAR HANDLE, TELEFLEX CABLE AND COAX CABLE WERE LUBED AND HANDLE OPS CHECKED GOOD.  ANTI-RETRACTION SOLENOID VERIFIED AS WORKING CORRECTLY. AIRCRAFT RETURNED TO SERVICE.
